Maximal facet-to-facet snakes of unit cubes

Szabó, L. and Ujvári-Menyhárt, Z. (2001) Maximal facet-to-facet snakes of unit cubes. BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 42 (1). pp. 203-217.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2621

Update Item Update Item